# SDR DLM88040970

- Difficulty date: October 15, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 37,762 hours, 29,288 cycles
- System (JASC): 4990 · APU Oil System
- Part: Switch
- Part number: 38761864
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ON T/O FLT ATTENDANT REPORTED SMOKE IN THE CABIN AND LAVATORY SMOKE DETECTORS GOING OFF, ATB BACK TO JAX.  FOUND APU INLET CONTAMINATED WITH APU OIL.  PERFORMED OPN 5088 AND OPN 5089 DUCT BURNOUT.  OIL LEAK FROM APU LOW OIL PRESSURE SWITCH BODY.  DEACTVATED APU AND FORWARD TO MCO AND PLACARD.
